# SDR UIEA2020063081316

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 101,718 hours, 19,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 65B110324
- Condition: Corroded
- Location: Bs 987-1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL 191GG FWD AREA FOUND CORRODED.  THE KEEL BEAM PANEL WS REPLACED IAW SRM 51-10-02, AND SRM 51-40-02.
